La Trobe

File(s) not publicly available

Integrability of auto-Backlund transformations and solutions of a torqued ABS equation

journal contribution
posted on 18.03.2022, 00:28 by Xueli Wei, Pieter Van Der KampPieter Van Der Kamp, Da-jun Zhang
No description supplied

Funding

This work was supported by a La Trobe University China studies seed-funding research grant, and by the NSF of China [Grant Numbers 11 875 040 and 11 631 007].

History

Publication Date

01/07/2021

Journal

Communications in Theoretical Physics

Volume

73

Issue

7

Article Number

075005

Pagination

5p.

Publisher

IOP Publishing

ISSN

0253-6102

Rights Statement

© 2021 Institute of Theoretical Physics CAS, Chinese Physical Society and IOP Publishing